# SDR CA020704001

- Difficulty date: June 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 3094334
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CLIMBING THROUGH FL120 STAB CHANNELS 1 AND 2 DISCONNECTED (STAB TRIM SET AT 8.4 UNITS).  CREW WAS UNABLE TO RECONNECT EITHER CHANNEL.  CREW DECLARED AN EMERGENCY AND LANDED.  AFTER NTSB RELEASE OF A/C MX REPLACED BOTH TRIM SWITCHES AND RETURNED A/C TO SERVICE. CVR AND FDR WERE REMOVED AWAITING DOWNLOAD.
